Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Olmetec or Vytorin cause erectile dysfunction?

I have been taking OLMETEC 40 mg and Vytorin (both one time a day) since about 6 months ago and have been experiencing erectile dysfunction since about 3 months. Could one of these medicines or maybe both be the cause for my dificulty in having erections?
Fri, 29 Dec 2017
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
Psychiatrist 's  Response
Hello, and thanks for your question.

Erectile dysfunction is best treated with the medication Viagra (sildenafil). This is very likely to improve your erection quality and duration. I would talk with a local doctor about prescribing this to you.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an American doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi,My name is Max and i think there is problem with me.I am 23 yrs old and getting an erection wasn t a problem with me.I tried to have sex the last time and loose my erection.since then i can have sex the first and when i want to have the second sex,it takes about 30 -45 minutes to get an erection.i keep on thinking of loosing my erection.i want to stop thinking and make my partner happy.Please i need your help.

doctor1 MD

Dear sir, My self Mukesh Kr. Age-40, presently suffering from some problem as and when i am going to do the sex with wife , my panish is not work properly due to weakness & not hard & the size of the same is day by day lowest. pls. advice me for some medicine, so that i can do the sex properly .

doctor1 MD

Hi, my boyfriend is 29 years old and he has a hard time staying hard during intercourse. However, he is able to stay hard during oral sex. The first time we attempted intercourse, he said he was nervous. A few days later, we successfully had intercourse twice, but now he is going soft again when we are attempting intercourse. What could be wrong?                                                   

Recent questions on  Ezetimibe/simvastatin

doctor1 MD

Hi Dr Oana, I have had a stale blood (reddish brown) discharge for over ten years - both breasts. I am 47 years old, had cervical cancer at 31; current health issues: angina, coronary artery disease, fibromyalgia, high cholesterol not sufficiently controlled with medication (Lipitor for many years and now on Vytorin). I have just noticed the discharge (left breast) has changed to black from one duct, dark green from 3 others. The R breast is still a normal milky discharge. I have saw a specialist 1 year ago who did no tests but said to come back in 2 years. I have never had a biopsy or sample of the discharge examined - should I request my GP organise a needle biopsy (was sent to have one via ultrasound but they decided at the appointment not to do it for some reason. Kind regards, and thank your for assisting, Caroline Todd

doctor1 MD

My wife was take Vytorin 10/20 mg for here cholesterol for 3 years and it has not helped very much. She seen the doctor again and was given NIACIN SR (NIASPAN) 500 mg. My wife is worried about the increase in mg from 10/20 - 500. Is there a serious health concern about the increase?

doctor1 MD

I have a red rash on my chest just below my neck. It is bright red, kind of like when I use to take Niaspan and would have some red flushing. It started about three weeks ago. They changed my cholesterol a few months ago to Zocor. Could I be having a reaction to the meds. I had been taking Vytorin so I don t think it s the Zocor but I don t know.

doctor1 MD

yes i have 11 stents and i have a history of heat problems on booth sides of my family but the last stent was placed in me on 01/02/2011 every since then i have had chest pains and pain and numnies in my left arm and leg and some times my left leg will drag ialso get cramps and discomfort at nighe when i go to bed i am curently taken effient, vytorin, 325 bayer asprin and bystolic. and i have to take atleast one nitro a day to ease the pain and sometimes two my doctor told me to use the nitro as i needed but if three nitros did not ease the pain then come to the emergency room. the doctor explained that they have put so many stents in me that it is like a snow plow effect it blocks of a lot of little artires and that in time they would reroute them seleves but the pain and presser and shortness of breath has not gone away what do you recomend i dd

doctor1 MD

I have be diagnosed with Type II diabetes - i am 66 yoa - 5'11" 179 pounds - no history of Diabetes in my family. I walk 3 to 5 miles 5 days a week - am prescribed - Tekturna 300 MG for High BP, have been on various Statins for 35 years starting...

doctor1 MD

Hello, I am a 51 year old male, 6' 1" 265 lbs (280 lbs at the time of my blood test , two weeks ago) I have had a blood test with the elevated ALT and AST. I have been a moderate drinker in the past. My ALT is 204 and my AST is 72. I am taking...

doctor1 MD

After blood work my doctor advised me my blood sugar was borderline diabetic. I've been experiencing severe leg cramps at night at night enough to wake me from deep sleep. Sometimes it's my right calve or my left, other times its my thighs I wake...